Psycho-Babble Medication Thread 64034

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Medicine and Weight Lifting..possible side effect?

Posted by IEatPillowTags on May 23, 2001, at 16:28:09

I just realized this today. When I'm lifting weights, the same ammount I always used to do, my arms shake and my heartbeat gets a tad irregular. Is that not a good thing?

 

Re: Medicine and Weight Lifting..possible side effect? IEatPillowTags

Posted by kid47 on May 23, 2001, at 16:54:20

In reply to Medicine and Weight Lifting..possible side effect?, posted by IEatPillowTags on May 23, 2001, at 16:28:09

Could be a side effect, but if you feel you are having heart irregularities I would check with a doc. Take care


> I just realized this today. When I'm lifting weights, the same ammount I always used to do, my arms shake and my heartbeat gets a tad irregular. Is that not a good thing?

 

Re: Medicine and Weight Lifting..possible side effect?

Posted by cole on May 23, 2001, at 20:40:57

In reply to Re: Medicine and Weight Lifting..possible side effect? IEatPillowTags, posted by kid47 on May 23, 2001, at 16:54:20

I don't know what meds you are on, but when I was on a trial of wellbutrin I wasn't able to lift as many pounds, bench was the most noticeable. I know it was the med, because I was back up to my normal weight after I d/c'd the wellbutrin. Strange stuff.
cole

 

Re: Medicine and Weight Lifting..possible side effect?

Posted by Lorraine on May 24, 2001, at 9:43:28

In reply to Re: Medicine and Weight Lifting..possible side effect?, posted by cole on May 23, 2001, at 20:40:57

Some meds make your muscles stronger (Selegiline); some make them weaker (Effexor). Listen to your body and determine what's an acceptable side effect and what is not. Talk to your pdoc about the heart beat. I've had that on different meds. Sometimes it goes away; sometimes not. Sometimes it's excessive; sometimes not. Vitamin Q-10 and potassium are supposed to be good for the heart beat issue. You might want to try them.

 

Creatine!!!

Posted by CraigF on May 25, 2001, at 18:38:22

In reply to Re: Medicine and Weight Lifting..possible side effect?, posted by Lorraine on May 24, 2001, at 9:43:28

My workouts weren't very good on Wellbutrin, although I did shed quite a few pounds. They weren't too great on Celexa either, because It was hard to get into, I wasn't getting the rush.

Once I started taking creatine, however, my workouts have been more productive and I get to the gym on a regular basis now.

I'm curious, has anyone found bloating to be a problem with creatine and SSRIs at the same time?


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.